# SDR 97ZZZX889

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30367
- Make and model: Slnsby T67M260
- Aircraft serial: 2133
- Propeller: Hofman HOV123KV
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Delaminated
- Location: Base
- Part time: 570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DELAMINATION AT BASE OF BLADE.  SUBMITTER STATED CAUSE UNKNOWN.  AWAITING INFORMATION FROM MANUFACTURER.
